# SDR USAA970215

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 964
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 3 INCH CRACK IN SKIN AT LOWER FORWARD CORNER OF DOOR CUTOUT AFT ENTRY DOOR BS 964.  INSTALLED EXT SKIN REPAIR AND REPAIRED PER EA 42446.  (M)
